# SDR 99ZZZX1402

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 560CESSNA
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOW FUEL PRESSURE LIGHT COMES ON INTERMITTENTLY. AFTER 3 AIRCRAFT HAD TROUBLE, DISCOVERED FUEL LINES WERE LEFT LOOSE AT FACTORY INSIDE FUEL CELL.
